# SDR 97ZZZX4723

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N560FB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600148
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Condition: Worn
- Location: Nlg Steering
- Part time: 1,829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR NLG NOISE DUE TO OUT OF BALANCE NLG WHEEL, FOUND NLG STEERING BUNGEE WORN.  WEAR WOULD ALLOW BUNGEE TO DROP DOWN AND BIND UP PULLEY BRACKET.  BRACKET WOULD THEN FAIL DURING NOSE WHEEL STEERING TO LEFT.
